Primes of the form [cP].
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 73-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__221_1_174835,
author = {R.C. Baker and G. Harman},
title = {Primes of the form {[cP].}},
journal = {Mathematische Zeitschrift},
pages = {73--82},
year = {1996},
volume = {221},
number = {1},
zbl = {0841.11045},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174835/}
}
R.C. Baker; G. Harman. Primes of the form [cP].. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 73-82. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174835/